Cone inequalities and stability of differential systems

  • A. G. Mazko


We investigate generalizations of classes of monotone dynamical systems in a partially ordered Banach space. We establish algebraic conditions for the stability of equilibrium states of differential systems on the basis of linearization and application of derivatives of nonlinear operators with respect to a cone. Conditions for the positivity and absolute stability of a certain class of differential systems with delay are proposed. Several illustrative examples are given.
How to Cite
Mazko, A. G. “Cone Inequalities and Stability of Differential Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 8, Aug. 2008, pp. 1058–1074,
Research articles